American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Xiaoli Hu and Naihuan Jing. Irreducible projective characters of wreath products. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Chris Berg, Nantel Bergeron, Franco Saliola, Luis Serrano and Mike Zabrocki. Indecomposable modules for the dual immaculate basis of quasi-symmetric functions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] A. S. Gordienko. Codimensions of polynomial identities of representations of Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 3369-3382.
Abstract, references, and article information   
View Article: PDF

[4] Gabriel Chênevert. Representations on the cohomology of smooth projective hypersurfaces with symmetries. Proc. Amer. Math. Soc. 141 (2013) 1185-1197.
Abstract, references, and article information   
View Article: PDF

[5] Müge Taşkin. Inner tableau translation property of the weak order and related results. Proc. Amer. Math. Soc. 141 (2013) 837-856.
Abstract, references, and article information   
View Article: PDF

[6] Kürşat Aker and Mahir Bilen Can. From parking functions to Gelfand pairs. Proc. Amer. Math. Soc. 140 (2012) 1113-1124. MR 2869097.
Abstract, references, and article information   
View Article: PDF

[7] A. Giambruno and S. Mishchenko. Polynomial growth of the codimensions: a characterization. Proc. Amer. Math. Soc. 138 (2010) 853-859. MR 2566551.
Abstract, references, and article information   
View Article: PDF

[8] L. Manivel. A note on certain Kronecker coefficients. Proc. Amer. Math. Soc. 138 (2010) 1-7. MR 2550164.
Abstract, references, and article information   
View Article: PDF

[9] Jørn B. Olsson. Core partitions and block coverings. Proc. Amer. Math. Soc. 137 (2009) 2943-2951. MR 2506452.
Abstract, references, and article information   
View Article: PDF

[10] David J. Hemmer. A row removal theorem for the Ext$^1$ quiver of symmetric groups and Schur algebras. Proc. Amer. Math. Soc. 133 (2005) 403-414. MR 2093061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. S. Kleshchev and A. E. Zalesski. Minimal polynomials of elements of order $p$ in $p$-modular projective representations of alternating groups. Proc. Amer. Math. Soc. 132 (2004) 1605-1612. MR 2051120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andrei Marcus. Broué's abelian defect group conjecture for alternating groups. Proc. Amer. Math. Soc. 132 (2004) 7-14. MR 2021243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Udo Riese. Integral representations for the alternating groups. Proc. Amer. Math. Soc. 130 (2002) 3515-3518. MR 1918827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. D. Crossley and Sarah Whitehouse. On conjugation invariants in the dual Steenrod algebra. Proc. Amer. Math. Soc. 128 (2000) 2809-2818. MR 1657790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alexander Kleshchev and Alexander Premet. The globally irreducible representations of symmetric groups. Proc. Amer. Math. Soc. 128 (2000) 647-655. MR 1676332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ben Ford. Irreducible representations of the alternating group in odd characteristic. Proc. Amer. Math. Soc. 125 (1997) 375-380. MR 1353385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Miriam Cohen, Davida Fischman and Sara Westreich. Schur's double centralizer theorem for triangular Hopf algebras . Proc. Amer. Math. Soc. 122 (1994) 19-29. MR 1209096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ilan Zisser. On products of characters in $A\sb n$ . Proc. Amer. Math. Soc. 111 (1991) 633-641. MR 1043422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Nan Hua Xi. Induced cells . Proc. Amer. Math. Soc. 108 (1990) 25-29. MR 984808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. Matthew Douglass and Brad Shelton. On matrix coefficients of the reflection representation . Proc. Amer. Math. Soc. 105 (1989) 62-65. MR 930242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Joseph M. Clifton. A simplification of the computation of the natural representation of the symmetric group $S\sb{n}$ . Proc. Amer. Math. Soc. 83 (1981) 248-250. MR 624907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Warren May. Modular group algebras of totally projective $p$-primary groups . Proc. Amer. Math. Soc. 76 (1979) 31-34. MR 534384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1